# SDR IPXA10559216

- Difficulty date: March 25, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 26,006 hours, 17,617 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Bs 1989
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  THE 48 SECTION EXTERIOR SKIN HAS 2 DENTS AT BS 1989 RBL 9.5.  REPAIR IAW ATS ER 10-2325.
